# SDR CA140903006

- Difficulty date: August 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 429010433107
- Condition: Failed
- Location: M/R Pitch Link
- Part time: 231 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PN 429-010-433-107, PRINTED ON BEARING.  ALSO STAMPED ON BEARING, P/N 429-010-433-103.   HAD PUT THIS BEARING ON BLUE BLADE ON APRIL 24, 2014 IT FAILED WITH 231.3 HOURS TT ON PART TODAY IS AUGUST 26, 2014.  THE BEARING WAS INSPECTED 34.2 HOURS AGO, WITH NO PROBLEMS.  BEARING FAILED PREMATURELY.  MFG: THE INSPECTION THE OPERATOR IS REFERRING TO IS FORM AB 429-11-03 MAIN ROTOR PITCH LINK ROD END BEARING INSPECTION.
